# SDR AALA20141107007

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 66,003 hours, 10,335 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1722331
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHT AT SEAT 32B INOPERATIVE.  FOUND UNDER SEAT CONNECTOR DISCONNECTED.  RECONNECTED CONNECTOR.  SYS CHECKED NORMAL IAW MM 33-51-01.
